Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Muscle extreme mx 3 side effects

Premium Questions

doctor1 MD

-28% by echo, and Echo done by going down my throat. I have been on oxygen @3 liters for the past 18 months and the sarcoid was found, finally, after my biopsy. Other symptoms include, nausea, extreme fatigue , SOB ...

doctor1 MD

of Levaquin . The diarrhea pretty much resolved, but for the last 3 weeks or so has experienced frequent lower stomach cramps that resolve when she has a bowel movement. She does have extreme urgency and probably has ...

doctor1 MD

in the evening to prevent blood clots from forming in the blood vessels, with an INR steady between 2.0 and 3 ... and address inflamation, I also take 2 composite Turmeric and Bromolain capsules at 500 mg l 3 times a day ...

doctor1 MD

into spasm. If I sit down an massage the calf muscles for as little as 5 minutes, I can return to walking ... during this episode. I must lie down for any where from 1-3 hours until my stomach clears the protein ...

doctor1 MD

blocks-gradually her both legs got extremely weak, is muscle weakness a severe side effect ... will return, I believe this came from the prolix, a bad side effect. The doctor who perscribed it was called ...

Public Forum Discussions

doctor1 MD

, extreme fatigue, anxiety, muscle twitch and now that I went online and read all of the horror stories ... taken Cipro, Progesterone and Doxyclone. I took the Cipro for 3 days only because I didn t like ...

doctor1 MD

CAN YOU TELL ME IF THE USE OF A CRESTOR GENERIC DRUG CAN CAUSE EXTREME MUSCLE PAIN AND IMPAIRED LEG MOVEMENT AS A SIDE EFFECT? I HAVE STOPPED THE MEDICATION TWO WEEKS AGO AND STILL EXPERIENCE LEG MUSCLE PAIN ...

doctor1 MD

wife had minor surgery and when she was home a couple of hours she had extreme muscle pain to the point of paralysis .. i put some of the key words in google and came up with a drug they used ...

doctor1 MD

and pain happening...muscle spasms...I decided to go off of it and within a week all of my rib pain and back pain went away. I m only left with the muscle weakness from the spasms. I am convinced ...

doctor1 MD

Sir i am 21years old and having habit of penis shaking 2 to 3 times in day can it directly affects on my body growth (including weight & muscle size,bones)? and now at this time my body is to weak and i ...

doctor1 MD

she is getting chill with fever, extreme pain in joints and muscles, dry mouth etc. Are this signals ...

doctor1 MD

Hi, I m 25 years old, am currently on a ciproflaxin prescription for a uti and am on day 9 of my period. It s usually very heavy and seamed normal for the first 3 days but it has been extremely light ...

doctor1 MD

what are the side effects of Duloxitine hCL DR. I have taken one 30 mg capsule for about a year. my ... with stomach issues and when I went to the bathroom it was like diarreah(sp). Could that be a side effect ...

doctor1 MD

for 4 total. 66 300mg Pills. Have had side effects. Extreme Bloating, Facial and Back Acne, Acid Reflux, all the significant side effects. Treatment? ...

doctor1 MD

months. I m afraid of the side effects. Last time I took BONIVA (3 Mos.) & had a problem with dental work ... , RA, & LUPUS (Dr. thinks it s in remission). I have an extremely low energy level. I I m always ...

Mobile Questions and Answers

doctor1 MD

its a common side effect

doctor1 MD

No it is not a side effect of femilon.

doctor1 MD

hi joint and muscle injury if done excessively and not under supervision. take care